# SDR FDEA201111044748

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 520, RBL 45 HAS GOUGE TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL I, FIG 101 WITH .050 MATERIAL LOSS.  REPLACED SEAT TRACK, RBL 45, STA 440 TO 640 IAW SRM 51-40-02.  MAJOR REPAIR.
